Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013, Article ID 103209, 7 pages
http://dx.doi.org/10.1155/2013/103209
Research Article

The Dual and Mirror Images of the Dunwoody 3-Manifolds

Department of Mathematics, Dong-eui University, Busan 614-714, Republic of Korea

Received 1 April 2013; Revised 1 July 2013; Accepted 22 July 2013

Academic Editor: Seppo Hassi

Copyright © 2013 Soo Hwan Kim and Yangkok Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Soo Hwan Kim and Yangkok Kim, “The Dual and Mirror Images of the Dunwoody 3-Manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 103209, 7 pages, 2013. https://doi.org/10.1155/2013/103209.